# SDR SWAA2021091540271

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS452-BS480 RBL28 WL156. ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.045 IN A 1'X 28' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE PART# ATS2472 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FWD CARGO BAY SUBTHRESHOLD WEB; BS 440-492; RBL28; WL 156 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW SUBTHRESHOLD WEB BS 440-492 RBL 28; WL 156; INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; & DWG 143A8330.; [05] VERIFIED LOCATED; DRILLED; DEBURRED NEW SUBTHRESHOLD WEB BS 440-492 RBL 28; WL 156; INSTALLED NUTPLATES PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; & DWG 143A8330.; [06] OK TO INSTALL FWD CARGO BAY SUB THRESHOLD BS 440-492 RBL 28 WL 156; [07] OK TO INSTALL FWD CARGO DOOR SUB THRESHOLD.; [08] INSTALLED FWD CARGO BAY SUB THRESHOLD WEB AT BS 440-492 RBL 28 WL 156 IAW SRM 51-40-02-OG-0; DWG 143A8330; [09] VERIFIED THE SUB THRESHOLD WEB INSTALLATION AT BS 440-492 RBL 28 WL 156 IAW SRM 51-40-02-OG-0; DWG 143A8330.; [10] EDIT CORRECTIVE ACTION 9- SUB THRESHOLD INSTALLATION SHOULD BE AN RII ITEM. VERIFIED INSTALLATION AS AN RII FUNCTION PER SRM 51-40-02-OG-0; DWG 143A8330; [11] CERTIFY SIGN OFF
